# SDR SWAA2015062241013

- Difficulty date: May 27, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 42,620 hours, 24,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620126
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OTBD FLANGE SIDE FLOORBEAM UPPER CHORD CRACKED AT BS 727A+19, RBL 24.5.  REPAIRED CHORD IAW EO & EA.
